BECKMAN COULTER INC. AU480 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
AU481-10E CHEMISTRY ANALYZER AU480 WITH ISE |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched to the customer site to evaluate the au480 clinical chemistry analyzer.The fse inspected the analyzer and found droplets on the sample probe.The fse determined the sample (s) probe inner wash valve was defective.The fse replaced the s probe inner wash valve and tubing which resolved the issue.The fse performed system verification successfully without issue.The system returned to normal operation.Section a2, a4, and a5: information not provided by customer.Section e1, initial reported phone number is (b)(6).The beckman coulter identifier is case (b)(4).
Event or Problem Description
The customer reported the generation of one (1) erroneous low patient result for multiple assays which included alt (alanine aminotransferase), glu (glucose), cre (creatinine), ck (creatine kinase), na (sodium), k (potassium) and cl (chloride) after pm (preventative maintenance) was performed involving the au480 clinical chemistry analyzer.The erroneous results were reported outside the laboratory.There was no report of change to treatment, injury, or death associated with event.The customer did not provide patient demographics.